Authors: Todorčević, Vesna 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Harmonic quasiconformal mappings in domains in R𝑛
Journal: J. Analysis
Volume: 18
Issue: 2010
First page: 297
Last page: 316
Conference: ICM2010 Satellite Conference International Workshop on Harmonic and Quasiconformal Mappings (HQM2010)
Issue Date: 2010
Rank: M33
ISSN: 0971-3611
URL: https://mat.iitm.ac.in/home/samy/public_html/Journal/vesna-proc_hqm2010_Final.pdf
Abstract: 
This a survey article on certain aspects of harmonic quasiconformal mappings in domains in Rn. Emphasis is given on moduli of continuity results.
Keywords: Harmonic mappings | quasiconformal mappings | Holder continuity

Show full item record

Page view(s)

18
checked on Oct 1, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.